Does anyone get these from their antipsychotic? I only get this weird arm jerk/spasm/twitch thing when I am writing. Like, for instance, when I copy notes down in a class my arm will kind of do this thing and my brain jumps. It is very hard to describe.
Well I saw my psychologist recently and he said that it is common for antipsychotics to do this. I do not know if I want to continue with this med. What if this is permanent? The abilify has made me so stable though...I've come so far since Nov-Feb. I was so manic and out of control; then I was put on this med in the hospital and I've been so much better. I don't know what to do!?
My psychologist said I shouldn't do anything without talking to my pdoc first. I think I will have to stay on this med though because it has kept me out of the hospital...I don't want to go back!
I got a variation of this when i got these really bad cramps in my legs. So bad that i had to miss work for them. My pdoc prescribed me a drug called cogentin, a drug for parkinsons, also known as benztropine. It fixed my leg cramps right away.
Yes, it's another drug to have to take, but it allows me to keep taking my abilify so it has been good. Ask your pdoc about it right away, though, because the spasms CAN be permanent.
Yes I have the same thing, twitching/jerking in my hands, they kind of jump without my control. As a matter of fact I saw my Pdoc yesterday and he did neurologic testing to see how bad it was. Mine is getting pretty bad and I'm also having lot's more "zone out" moments which could be Absence Seizures so that earned me a trip to my Neurologist, Oh Boy!!!! You might mention it to your Pdoc, mine does the neurologic checks about once a month, but I also have a seizure disorder and the cluster migraine thing going on so they may just watch it alot more carefullly, who knows. The hand twitching/jerking thing can be a pain in the butt, especially when I'm typing or working, I'm in Finance so I do alot of 10-key. But my meds are working where their at so I'm not willing to change right now, I'll see what the neurologist has to say.
Gosh I am so glad that you guys know what I am talking about because it is so hard to describe. I really don't know what to do med-wise now. I don't want this to be permanent or get worse or have to add another med or ANYTHING really. I just wish this wasn't happening. Why do things like this have to happen? I am doing so well...!!!! Now I have to stop this med and am worried that I'll have another episode.
why do you have to stop? your doctor didn't prescribe the med i mentioned? seriously, adding that med is no big deal, it's not another bp med, it just gets rid of the side effect. if the abilify is working well for you bp-wise, it's totally worth it to add the side effect med. it doesn't have any interactions at all!